| Model Number |
7015 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: hospital affiliated to school of medicine, (b)(6).Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were kinks 12cm and 14.9cm distal from the strain relief.The balloon was loosely folded.Microscopic inspection revealed tip damage.There was a longitudinal tear 1mm long starting 2mm proximal from the proximal marker band.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that shaft kink occurred.The target lesion was located in the left circumflex artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, during procedure, it was noted that the balloon delivery shaft was kinked.The procedure was completed with another of the same device.There were no patient complications and the patient was stable.However, returned device analysis revealed balloon longitudinal tear.